# SDR AUS20031016

- Difficulty date: October 5, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Worn
- Location: Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CHAFED WIRES WITHIN LOOM LOCATED IN RT ENGINE NACELLE.
